MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012580-19
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Perforation of Vessels (2135); Cardiac Tamponade (2226); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during a the use of a 2.8x19mm graftmaster covered stent it was noted to cause or contribute to the perforation and cardiac tamponade.Treatment is unknown, however, perforation was noted to be sealed and no clinically significant delay in the procedure was reported.No additional information was provided.
 
Event or Problem Description
Subsequently, after the report was filed it was noted that graftmaster covered stent did not cause or contribute to the perforation nor cardiac tamponade.He perforation was noted on the echogram and unspecified balloons were used in an attempt to seal the perforation; however, were unsuccessful.Cardiac tamponade was noted.An unspecified regular stent (not covered stent) was implanted in an attempt to seal the perforation was attempted, but also failed to seal.Therefore, the graftmaster was advanced and deployed without issue.Imagining showed graftmaster sealed the perforation.Once the perforation was sealed, pericardiocentesis was performed to remove the blood.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.A review of the production record for the reported lot was performed and revealed no manufacturing nonconformities.The investigation was unable to determine any issue with the device as no patient effects or device malfunction/failure mode was reported.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H6 correction: health effect - clinical codes 2135, 2226 removed; code 4582 added.H6 correction: health effect - impact code 4614 was removed; code 2199 added.H6 correction: medical device problem code 2993 removed; code 3189 added.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21256550
Report Number2024168-2025-00967
Device Sequence Number13009094
Product Code NIV
UDI-Device Identifier08717648176357
UDI-Public(01)08717648176357(17)250930(10)3102541
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1012580-19
Device Catalogue Number1012580-19
Device Lot Number3102541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite